# SDR PCAA0004030

- Difficulty date: April 11, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 28,703 hours, 31,207 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3576: AFTER GEAR RETRACTION, THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  ALSO, THE RIGHT AMBER DOOR LIGHT REMAINED ILLUMINATED.  MAINTENANCE INSPECTED, FOUND AND REPLACED DEFECTIVE NOSE GEAR DRAG STRUT PROX SENSOR.  THE GEAR WAS CYCLED SEVERAL TIMES, ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
